Ursobolic and thyroid med
- 10-18-2011, 08:54 PM
Ursobolic and thyroid med
Ok I know first response will probably be check with your doc, but I am sure he does not know. so here is the question. Should ursobolic be used by someone on thyroid med? I currently use 150mcg synthroid. I have never had a problem with any supps interfering with meds, just checking to see in anyone had good insight on this one. I have 8 bottles so I am hoping its all good
- 10-18-2011, 09:00 PM
thats a lot of synthroid..
Do you take calcium magnesium and vitamin D?
i dont think it does to be honest.
i think it will help t3 conversion to be honest.
10-19-2011, 09:36 AM
yeah I know it is a lot. my old doc was not treating it right. Had been on 50mcg for 3 years and never had a ysh of less than 3. I do take vit d but not calcium magnesium. Is that somethng you recommend and at waht dose?
10-19-2011, 10:18 AM
10-20-2011, 12:06 PM
10-31-2011, 02:03 PM
wow 150. I take 25 mcg Doc wanted me on 50 mcg but told me to try because my levels were right at the borderline.
this is a great question. I do take vit d. but not calc. interesting
toes-on-the-nose.blogspot.com Deployed blogging
10-31-2011, 08:49 PM
my thyroid crapped out on me. Put my heart rate to 252 and I spent a week in icu. Then the weight gain started and it has been impossible to get a grip on, the best I can do is maintain, but not lose. I was on 50mcg a day for three years and the weight gain continued and I felt like crap but doc would not increase my med and my tsh stayed anywhere from 3-4.5. My doc died and I started a new one last month. He immediately upped my dose and I feel really good. I am supplementing with vitD, kelp, calcium, magnesium, vit B complex, fish oil and q10 and flouride free tooth paste. I am having my next blood panel in a week. Will probably start ursobolic then if things are looking good. According to the pamplet in the synthroid box, the dose should be 1.7mcg per pound. that would put me over 400mcg a day. Doc said if things did not improve at this dose he would start adding in some t3
11-06-2011, 11:54 AM
11-06-2011, 06:55 PM
11-06-2011, 09:58 PM
11-14-2011, 09:17 PM
any ideas as to why ursobolic could cause headaches. After a few days of use I seem to get a headache that last all day. Going to try to rule a few other things out, but seems to be the cause
11-14-2011, 09:21 PM
Hey sorry to change the subject but did your doc/ or anyone for that matter, tell you why/how your thyroid gave out on you?
11-15-2011, 08:36 AM
11-15-2011, 09:32 AM
I am going to lower my synthroid a bit and see if that helps. Maybe it could increase conversion into t3 and the combination of the two puttin me into hyper
11-15-2011, 09:52 AM
Similar Forum Threads
- By rampage jackson in forum E-Pharm NutritionReplies: 1466Last Post: 05-14-2012, 11:52 PM
- By dcne02 in forum SupplementsReplies: 30Last Post: 02-16-2012, 08:52 PM
- By msbachman in forum Supplement LogsReplies: 30Last Post: 10-31-2011, 06:29 AM
- By rip21 in forum Supplement LogsReplies: 116Last Post: 10-20-2011, 06:47 AM